Sur les polynomes orthogonaux relatifs à un segment fini

Serge Bernstein

Journal de Mathématiques Pures et Appliquées (1930)

  • Volume: 9, page 127-178
  • ISSN: 0021-7874

How to cite

top

Serge Bernstein. "Sur les polynomes orthogonaux relatifs à un segment fini." Journal de Mathématiques Pures et Appliquées 9 (1930): 127-178. <http://eudml.org/doc/233968>.

@article{SergeBernstein1930,
author = {Serge Bernstein},
journal = {Journal de Mathématiques Pures et Appliquées},
language = {fre},
pages = {127-178},
title = {Sur les polynomes orthogonaux relatifs à un segment fini},
url = {http://eudml.org/doc/233968},
volume = {9},
year = {1930},
}

TY - JOUR
AU - Serge Bernstein
TI - Sur les polynomes orthogonaux relatifs à un segment fini
JO - Journal de Mathématiques Pures et Appliquées
PY - 1930
VL - 9
SP - 127
EP - 178
LA - fre
UR - http://eudml.org/doc/233968
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.